MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pt.Info.: unknown/ not provided.If implanted, give date: not applicable, as lens was removed/replaced during the same procedure.If explanted, give date: not applicable, as lens was removed/replaced during the same procedure.(b)(6).The intraocular lens (iol) was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Event or Problem Description
When the intraocular lens is inserted, pinching of the second optic was observed, producing its rupture.The intraocular lens was removed and replaced by a three-piece lens.No additional surgery or complication was presented.No further information provided.
 
Additional Manufacturer Narrative
Corrected data: upon further review it was determined that the following pre-existing conditions were inadvertently missed in the initial report submitted.Field below updated to correct info.Section b7: relevant history, pre-existing condition: cataract, myopia, and pathologies.Additional narrative: distributor has not received any subsequent communication from the specialist regarding the patient, which indicates that there was no type of complication with the new lens that was implanted to replace the damaged one.Patient with good results had no visual impairments.No visual affects since the lens was changed for another with the same characteristics.Section a2, date of birth: (b)(6) 1944.Section a4, weight: 78kg.Section a5: race: white.Ethnicity: hispanic/latino.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key13831435
Report Number3012236936-2022-00697
Device Sequence Number19050103
Product Code HQL
UDI-Device Identifier05050474501775
UDI-Public(01)05050474501775(17)250915
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2025
Device Model NumberAR40M
Device Catalogue NumberAR40MN0050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2022
Supplement Date Received by Manufacturer03/31/2022
Initial Report FDA Received Date03/20/2022
Supplement Report FDA Received Date04/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EMERALDC30 CARTRIDGE LOT# CJ17494
Patient Age78 YR
Patient SexMale
Patient Weight78 KG
Patient EthnicityHispanic
Patient RaceWhite